# SDR IPXA11664549

- Difficulty date: January 17, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 40,972 hours, 13,205 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Part number: 145T252427
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT BS 955 REAR SPAR BULKHEAD FITTING AREA WAS FOUND CRACKED ON 5 O/C POSITION AT FAIL SAFE STRAP APPROX .2500" IN LENGTH.  FUSELAGE STA 955 LT SIDE REAR SPAR BULKHEAD FITTING FAIL SAFE STRAP REPAIRED IAW EO B767-5350-17922-H, APPENDIX C.
